# SDR GTIA2014042301274

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 32,589 hours, 15,481 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 10abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DEPLOYED AT ROW 10 A-B-C.  STOWED MASKS, ROW 10 ABC IAW AMM 35-21-43-550-801-A.  PERFORMED MANUAL MASK RELEASE TEST IAW AMM 35-23-00-710-001-A, DROP TESTED GOOD.
